It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


At wits end
Feb 17, 2003
I feel that there is no where to go. My son is 8, weighs just 50pds. He has been diagnosed since he was 4. He is on a considerable amount of medication, due to his high metabolism. He is currently on 72mg Concerta in AM, 54mg Concerta at lunch, was 20mg Ritalin La at 3:00 to get homework done and .1 Risperdal for tics. We started on Strattera 02/05 at 25mg on top of his other meds, after we increased to the 40mg on 02/09 we were supposed to see him over drugged and be able to reduce his stims. We have done away with the Ritalin LA and were pleased with the 25mg Stratter but when we increased to 40mg, we are getting attitude and some anger. But sometimes he is just wonderful!!! and I think how much I like the Strattra. Anyway, his teacher called last week, she is great by the way, and said the tics were back bad. So I thought that the stims needed to be reduced. I reduced him to 54mg Concerta this morning and his teacher just called and said that he could not do any work today. I just don't know what to do. How much is too much? MY FRIENDS think that I overmedicate my son, but without the amount he is on, he is jumping, yelling, blurting out sounds, no attention. With the medication he is usually an honor roll student in the execptional student program. Is there any other kids on this much meds. I called his doctor and am waiting on him to return my call. I feel like I am going to lose it because I cannot help my child, whom I love so much. I sam sorry to spill this and make it so long, but I cannot talk to my friends, because they impose too much judgment on me. Thanks for reading.

------------------
MelissaKay





All times are GMT -7. The time now is 11:34 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!